Longest paths in strong spanning oriented subgraphs of strong semicomplete multipartite digraphs. / Gutin, Gregory; Tewes, M.; Yeo, Anders.

In: Discrete Mathematics, Vol. 222, No. 1-3, 2000, p. 269-274.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)269-274
JournalDiscrete Mathematics
Volume222
Issue number1-3
DOIs
Publication statusPublished - 2000
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 878951